Already have an account? Log in now
When I took this drug I have developed constipation so I have passed a hard stool that gave me hemorrhoids. This left me with a bloated abdomen along with a feeling of sickness and with a flu like symptom. When my situation was bad, I called a local pharmacist and he said that there is almost no chances that this is the medication responsible for the way I am feeling. The strange thing was that I was completely fine before I took the Amoxil. He said that the chances are extremely low and that the side effects I am experiencing are extremely rare. He said that usually this never happens. Then, if it’s so, what the heck is happening to me? what else? I never had any bad reactions to any other medications before. I used the Amoxil for my tooth extraction and for the pre implants but I am almost sure that I won’t take it anymore. I cannot believe that the pharmacist told me that this is a rare condition and that it is almost impossible to be the drug. In a couple of days, I am going to see my oral surgery doctor and I am wondering what he would say about it. here is what I need to tell you, in case you have any other alternative than taking this drug, then you should really take another drug. I have never had bad effects from medications (as I said before) but I had from this one. Other people who are predisposed to side effects would definitely have it! be careful if you want to take this one! Very careful!
Hey, my doctor prescribed me amoxil when I was diagnosed with a pretty bad bacterial infection in my tonsils (this is also known as tonsillitis). Before I was ever prescribed this drug, I have tried z pack but due to some bad side effect I had to stop taking it. The side effects were too bad and I immediately thought that the next drug the doc would give me would have the same side effects. However, amoxicillin seemed to be a way better drug than the previous one. What I liked the most in this medication is that it started to work very quickly. Within one day of using it I was already able to feel some improvement. Indeed, I had a side effect: I had diarrhea from using this antibiotic but it was easily treated. After my the doc gave me some align probiotic supplements this side effect stopped. These supplements replaced the good bacteria that the amoxicillin tended to destroy when it destroyed the bad one. This was causing those gut problems I was having. After I took them I had absolutely no side effects, no diarrhea or other things. It all worked just great and I was feeling great! The amoxicillin itself made me feel a little bit sleepy but I was having few naps in the first few days when taking it and I was feeling like a baby back again. moreover, this drug helped me to relax, after I finished the 10 day dosage I was feeling a new, and a refreshed person! Yes, maybe 10 days seems much but it besides the fact that it works great, I’m feeling a lot better now than before, not only with the fact that I don’t have the bacterial infection anymore!
i came here because i used this drug for my chest infection that i developed few months ago and now i want to let everybody know how great it works! i’m a 44 years old woman and I never reviewed anything else so this is going to be my first one. i decided to write about it because i never saw such a highly effective drug with absolutely no side effects! i was feeling very sick and had to stay in my bed with fever and tightness in my chest. it was horrible – i felt pains when i was coughing and it was difficult for me to breathe normally. the doctor came to my house and prescribed me 21 caplets (500 mg one dose) of amoxicillin. told me i should take 3 caplets a day – morning, lunch, evening. this means 3 week treatment. after those 3 weeks i was feeling myself like a new person! the effects of this drug were felt within few hours after only the first caplet. after 2nd week i had no symptoms anymore, however i kept taking it as prescribed and now i’m perfectly fine! very effective drug, easy to use and no side effects could be noticed. the only thing i can mention as side effect is that i was a little bit light headed but i doubt that it was caused by this medication.
I've always taken amoxil for my bladder infection, i've been struggling with it as far as i can remember myself, and amoxil helped me each time. It gives me stomach pain if i don't eat before taking the medication, no other side effects. It's enough for me to take 2 pills/day for 3 days and i can urinate like a healthy person-painless. This antibiotic is best for UTI infections!